Siberian Mathematical Journal

, Volume 46, Issue 6, pp 969–994 | Cite as

The Cauchy Transform of Continuous Linear Functionals and Projections on the Weighted Spaces of Analytic Functions

  • O. E. Antonenkova
  • F. A. Shamoyan


Under some general assumptions on weight, we give a complete characterization of the Cauchy transform of continuous linear functionals on the weighted spaces of holomorphic functions in a ball. We construct an integral projection that sends the weighted spaces of measurable and n-harmonic functions in the ball onto the corresponding spaces of holomorphic functions.


linear functional Cauchy transform weighted space holomorphic function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Seneta E., Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).Google Scholar
  2. 2.
    Shamoyan F. A., “On boundedness of one class of operators connected with divisibility of analytic functions,” Izv. Akad. Nauk Armenii Mat., 8, No.6, 474–494 (1973).Google Scholar
  3. 3.
    Shamoyan F. A., “The diagonal mapping and problems of representation of functions holomorphic in a polydisk in anisotropic spaces,” Sibirsk. Mat. Zh., 31, No.2, 197–215 (1990).zbMATHMathSciNetGoogle Scholar
  4. 4.
    Khavin V. P., “Spaces of analytic functions,” in: Mathematical Analysis [in Russian], VINITI, Moscow, 1966, pp. 76–164. (Itogi Nauki i Tekhniki.)Google Scholar
  5. 5.
    Djrbashian M. M. and Shamoyan F. A., Topics in the Theory of A pα Spaces, Leipzig, Teubner-Texte (1988).Google Scholar
  6. 6.
    Peller V. V. and Khrushchev S. V., “Hankel operators, best approximations, and stationary Gaussian processes,” Uspekhi Mat. Nauk, 37, No.1, 53–124 (1982).MathSciNetGoogle Scholar
  7. 7.
    Nikolskii N. K., Operators, Functions and Systems, Amer. Math. Soc., Providence RI (2002). (Math. Surveys and Monograph; 92.)Google Scholar
  8. 8.
    Aizenberg L., “Duality in complex analysis,” Israel Math. Conf. Proc., 11, 27–35 (1997).zbMATHMathSciNetGoogle Scholar
  9. 9.
    Gadbois S., “Mixed norm generalization of Bergman spaces and duality,” Proc. Amer. Math. Soc., 104, No.4, 1171–1180 (1988).zbMATHMathSciNetGoogle Scholar
  10. 10.
    Rudin W., The Theory of Functions in the Unit Ball of ℂn [Russian translation], Mir, Moscow (1984).Google Scholar
  11. 11.
    Aleksandrov A. B., “On the boundary decay in the mean of harmonic functions,” Algebra i Analiz, 7, No.4, 507–541 (1995).zbMATHGoogle Scholar
  12. 12.
    Shamoyan F. A., “Embedding theorems and the characteristic of traces in H p(U n), 0 < p < +∞,” Mat. Sb., 107, No.3, 446–466 (1978).zbMATHMathSciNetGoogle Scholar
  13. 13.
    Benedek A. and Panzone R., “The spaces L p with mixed norm,” Duke Math. J., 28, No.3, 301–324 (1961).CrossRefMathSciNetGoogle Scholar
  14. 14.
    Garnett J., Bounded Analytic Functions [Russian translation], Mir, Moscow (1984).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • O. E. Antonenkova
    • 1
  • F. A. Shamoyan
    • 1
  1. 1.Bryansk State UniversityBryanskRussia

Personalised recommendations